MathSciNet Relay Station
MathSciNet bibliographic data
MR641484 03D30
Posner, David B. The upper semilattice of degrees $\leq {\bf 0}\sp{\prime} $ is complemented. J. Symbolic Logic 46 (1981), no. 4, 705–713.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement